Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Conjugate functions for Laguerre expansions


Author: Benjamin Muckenhoupt
Journal: Trans. Amer. Math. Soc. 147 (1970), 403-418
MSC: Primary 42.16
DOI: https://doi.org/10.1090/S0002-9947-1970-0252945-9
MathSciNet review: 0252945
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. P. Calderon and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85-139. MR 14, 637. MR 0052553 (14:637f)
  • [2] B. Muckenhoupt, Hermite conjugate expansions, Trans. Amer. Math. Soc. 139 (1969), 243-260. MR 0249918 (40:3159)
  • [3] -, Poisson integrals for Hermite and Laguerre expansions, Trans. Amer. Math. Soc. 139 (1969), 231-242. MR 0249917 (40:3158)
  • [4] B. Muckenhoupt and E. M. Stein, Classical expansions and their relation to conjugate harmonic functions, Trans. Amer. Math. Soc. 118 (1965), 17-92. MR 33 #7779. MR 0199636 (33:7779)
  • [5] E. M. Stein, On limits of sequences of operators, Ann. of Math. (2) 74 (1961), 140-170. MR 23 #A2695. MR 0125392 (23:A2695)
  • [6] G. Szegö, Orthogonal polynomials, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 23, Amer. Math. Soc., Providence, R. I., 1959. MR 21 #5029. MR 0106295 (21:5029)
  • [7] G. N. Watson, Theory of Bessel functions, Cambridge Univ. Press, Cambridge, 1966.
  • [8] A. Zygmund, Trigonometric series, Vols. I, II, 2nd rev. ed., Cambridge Univ. Press, New York, 1959. MR 21 #6498. MR 0236587 (38:4882)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.16

Retrieve articles in all journals with MSC: 42.16


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0252945-9
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society